• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 7712
   School of Mathematics
  Title: On product of projections
  Author(s): M. Sal Moslehian
  Status: Published
  Journal: Arch. Math. (Brno)
  Vol.: 40
  Year: 2004
  Pages: 355-357
  Supported by: IPM
  Abstract:
An operator with infinite dimensional kernel is positive iff it is a positive scalar times a certain product of three projections.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right